# SDR MASA20210308073

- Difficulty date: February 19, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 280 LH BEAM REMOVAL, CORROSION ON LH LOWER WEB WAS FOUND|LH LOWER WEB WAS REPAIRED PER CRJ900 SRM 53-11-10-201-004-A01
